# SDR ASOA2014102411489

- Difficulty date: September 14, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,920 hours, 20,402 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER FWD COWL DOOR DENTED.  REPAIRED IAW EA 32-2014-098, REV 1R.
